Originally Posted by penolta
Dawg, you seem to have been making good use of your incapacitation to get some fine photos, but if you don't already know, be warned about Flomax. Men who have taken it develop a permanent condition known as "floppy iris syndrome," which doesn't cause any problems unless you develop cataracts that have to be removed. A special surgical techniques is required, so be sure to tell your opthalmologist, as not every surgeon he might recommend can handle the condition. It took 3 1/2 hours for one to do one eye of one of my friends who had used Flomax, and the surgeon said she would never do another; I recommended him to the one who had done mine (I hadn't used Flomax) and who knew the procedure - and my friend's second eye was done in 20 minutes or less with no problems.
I had cataract surgery while on flomax...the surgeon knew of probable problems with Flomax and deadened my eyes with direct injections to the eyeball. Thanks for the warning though. This surgery allows me to get off the Flomax...no longer needed now. While on Flomax I nearly passed out every time I stooped, kneeled down or squatted down and then stood up quickly.